# SDR R61A201901270118

- Difficulty date: January 27, 2019
- Submitted: January 27, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION IN THE AFT WET AREA AT FR 90 RT GUSSET PLATE AS MARKED.  REMOVED AND REPLACED FR 90 RT GUSSET PLATE PER SRM 51-40-08.
